# SDR SWAA050905

- Difficulty date: March 24, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 11,074 hours, 6,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6970843
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STOW HOOK LOOSE.  SECURED HOOK PER MM.
